Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasi sure local convergence rate of a Brownian motion in the Hölder norm


Authors: Yonghong Liu and Yuhui Li
Journal: Proc. Amer. Math. Soc. 140 (2012), 715-730
MSC (2010): Primary 60F15, 60F10, 60G17
Published electronically: October 5, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the local convergence rate of Strassen type for a Brownian motion in the Hölder norm with respect to $ C_{r,p}$-capacity on an abstract Wiener space. The local convergence rate for increments of a Brownian motion in the Hölder norm with respect to $ C_{r,p}$-capacity is also derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60F15, 60F10, 60G17

Retrieve articles in all journals with MSC (2010): 60F15, 60F10, 60G17


Additional Information

Yonghong Liu
Affiliation: School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, People’s Republic of China
Email: liuyh1967cn@yahoo.com.cn

Yuhui Li
Affiliation: School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11344-3
PII: S 0002-9939(2011)11344-3
Keywords: $C_{r,p}$-capacity, rate of local convergence, Hölder norm, large and small deviations
Received by editor(s): December 25, 2009
Published electronically: October 5, 2011
Additional Notes: The research is supported by the Science Research Foundations for the doctoral program of Guilin University of Electronic Technology under grant UF09007Y and by the Guangxi Natural Science Foundations under grant 2010GXNSB013049
Communicated by: Sergei K. Suslov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.